Integral Equations and Operator Theory

, Volume 25, Issue 3, pp 253–276

On degenerate Hamburger moment problem and extensions of nonnegative Hankel block matrices

  • Vladimir Bolotnikov
Article

DOI: 10.1007/BF01262294

Cite this article as:
Bolotnikov, V. Integr equ oper theory (1996) 25: 253. doi:10.1007/BF01262294

AMS classification

47A57 30E05 

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Vladimir Bolotnikov
    • 1
  1. 1.Department of MathematicsBen Gurion University of the NegevBeer ShevaIsrael

Personalised recommendations